# SDR USAA951380

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 947.5
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 6 INCH CORRODED AREA ON STRINGER S-27L AT STATION 947.5.  REMOVED CORRODED SECTION OF STRINGER AND REPLACED.  REPAIRED PER SRM 53-10-3.  CORROSION TASK NR C53-202-01.  CORROSION LEVEL 2.  (M)
